| Catalog Number |
369741 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
Event or Problem Description
It was reported that during use of the bd vacutainer® esr blood collection tubes blood leaked from the tube wall.Foreign complaint the following information was provided by the initial reporter, translated from (b)(6) to english: customer feedback during withdraw the blood from patient, blood leakage from the tube wall.
Event or Problem Description
It was reported that during use of the bd vacutainer® esr blood collection tubes blood leaked from the tube wall.Foreign complaint the following information was provided by the initial reporter, translated from chinese to english: customer feedback during withdraw the blood from patient, blood leakage from the tube wall.
Additional Manufacturer Narrative
Investigation: investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Investigation conclusion: as no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.Root cause description: as there was no sample or photo available for evaluation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.